Tokyo Journal of Mathematics

Isogenies of Degree $p$ of Elliptic Curves over Local Fields and Kummer Theory

Mayumi KAWACHI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 25, Number 2 (2002), 247-259.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208852

Digital Object Identifier
doi:10.3836/tjm/1244208852

Mathematical Reviews number (MathSciNet)
MR1948663

Zentralblatt MATH identifier
1130.11324

Citation

KAWACHI, Mayumi. Isogenies of Degree $p$ of Elliptic Curves over Local Fields and Kummer Theory. Tokyo J. of Math. 25 (2002), no. 2, 247--259. doi:10.3836/tjm/1244208852. https://projecteuclid.org/euclid.tjm/1244208852.


Export citation

References

  • V. G. Berkovič, On the division by an isogeny of the points of an elliptic curves, Math. USSR Sbornik, 22 (1974), 473–492.
  • J. W. S. Cassels, Lectures on Elliptic Curves, Cambridge Univ. Press. (1991).
  • A. Fröhlich, Formal Groups, Lecture Notes in Math. 74 (1968), Springer.
  • A. Grothendieck, Modèles de Néron et monodromie, SGA71 exposé IX, Lecture Notes in Math. 288 (1972), Springer, 313–523.
  • O. Lecacheux, Courbes elliptiques et groupes de classes d'idéaux de corps quartiques, C.R. Acad. Sci. Paris. t. 316, Série I (1993), 217–220.
  • B. Mazur, Rational isogenies of prime degree, Invent. Math., 44 (1978), 129–162.
  • J. P. Serre, Propriété galoisiennes des points d'order fini des courbes elliptiques, Invent. Math., 15 (1972), 259–331.
  • J. P. Serre, Local Fields, Grad. Texts in Math. 67 (1979), Springer.
  • J. H. Silverman, The Arithmetic of Elliptic Curves, Grad. Texts in Math. 106 (1985), Springer.
  • J. H. Silverman, Advanced Topics in the Arithmetic of Elliptic Curves, Grad. Texts in Math. 151 (1994), Springer.
  • J. Tate, Algorithm for determining the type of a singular fiber in an elliptic pencil, Moduler Functions of One Variable IV, Lecture Notes in Math. 476 (1975), Springer, 33–52.